# SDR DALA2017102607801

- Difficulty date: October 4, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 76,044 hours, 17,492 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 DURING HCK AT STAG, CORROSION WAS FOUND ON THE FLOOR BEAM UPPER CAP AT STA 1480, LBL 46-49 NEAR PREVIOUS ER/A 512837-14 REPAIR. ER/A 555762-14 SECTION I WAS ACCOMPLISHED AFT GALLEY/LAV FLOOR BEAM AT STA 1480 LBL48-51 CORROSION REMOVED PER ERA 555762-14.
